# SDR AALA201806209005

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 12,525 hours, 3,566 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PS CHECK,  FOUND THE L4 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED  ASSIST BOTTLE IAW AMM 52-10-00-614-001. OK FOR SERVICE.
